MathSciNet Relay Station
MathSciNet bibliographic data
MR989199 (90f:11100) 11Y16 (11T06 11Y99 68Q40)
Cantor, David G. On arithmetical algorithms over finite fields. J. Combin. Theory Ser. A 50 (1989), no. 2, 285–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement